Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 661-666
http://dx.doi.org/10.1155/S0161171294000931

Relative injectivity and CS-modules

Ain Shams University, Faculty of Education, Mathematics Department, Heliopolis, Cairo, Egypt

Received 31 August 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud Ahmed Kamal, “Relative injectivity and CS-modules,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 661-666, 1994. https://doi.org/10.1155/S0161171294000931.